# SDR SA08018

- Difficulty date: March 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE FORWARD FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT.
